# SDR DALA2020020390836

- Difficulty date: January 29, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,459 hours, 22,416 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 INITIAL INSPECTION: CORROSION ON WING TO BODY FAIRING SUPPORT STA 860 LOWER SECTION. CORRECTIVE ACTION: SUMMARY OF NRC 00404: DUE TO CORROSION LEVEL 2 WING TO BODY FAIRING SUPPORT STA 860 LOWER SECTION WAS REPAIRED PER ETI-57-20-010 REV. 3 AND ER/A: 584888-14 REV. ORIGINAL SECTION I PERMANENT REPAIR. (1466148)
